# SDR ASAA2013031994350

- Difficulty date: March 19, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654529623
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM SPLICE TEE HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS FABRICATED NEW SPLICE IAW SRM 51 30 01, STEP 8 A-B.
